# SDR DHL2005782570

- Difficulty date: March 16, 2005
- Submitted: April 16, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PREVIOUS REPAIR RADIUS AT STR 21 FUSELAGE STA 950.  REMOVED INTERCOSTAL AT STR 21 FUSELAGE STA 950 LT IAW SRM 51-30-2, FABRICATED NEW INTERCOSTAL USING 7075T6 .080 PO 9002012 SIZE 16 X 6 INCH IAW B727 SRM 53-10-2 AND INSTALLED INTERCOSTAL IAW B727 SRM 53-10-2 FIG 5.
